Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

76.2 Where Does the Binomial Distribution Go on Its Way to the Poisson Limit?

B. J. R. Bailey
The Mathematical Gazette
Vol. 76, No. 476 (Jul., 1992), pp. 272-273
DOI: 10.2307/3619140
Stable URL: http://www.jstor.org/stable/3619140
Page Count: 2

You can always find the topics here!

Topics: Binomial distributions, Probability distributions, Approximation, Binomials
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273